# SDR FDEA201810122855

- Difficulty date: October 12, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 79,663 hours, 15,438 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Doubler
- Part number: ARB293350
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING LEADING EDGE STRINGER DOUBLER AT STATION XOS 605 FOUND CRACK AS MARKED. CRACKED DOUBLER REMOVED AS PER SRM 51-31-01-OG. NEW DOUBLER FABRICATED AS PER DRAWING ARB 2933 REVISION T AND INSTALLED AS PER SRM 51-31-01-OG. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
